IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1983 Volume 5 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/3703

Title: On the Rates of Convergence of Two Moduli of Functions
Authors: Ivanov, Kamen G.
Issue Date: 1983
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 5, No 1, (1983), 97p-104p
Description: [Ivanov Kamen G.; Иванов Камен Г.]
URI: http://hdl.handle.net/10525/3703
ISSN: 0204-9805
Appears in Collections:1983 Volume 5

Files in This Item:

File Description SizeFormat
Pliska-05-1983-097-104.pdf7.72 MBAdobe PDFView/Open
Abstract.jpgAbstract80.18 kBJPEGThumbnail
View/Open

 





Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License